Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

Red, itchy rash on testicles, skin dry, applied anti-itch cream. Cure?

Hi, I have had problems lately with my testicles; there has been some type of extremely itchy rash on them but it it not bumpy or very red at all. It has just seemed to make them swell and have made them extremely itchy and my skin down there has been really dry. I have tried lotion to soften my skin and I tried an anti-itch cream today but it didn t help. I m not sure what it could be or what I should do to make the itching go away.
Asked On : Wed, 11 Apr 2012
Answers:  1 Views:  140
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Dermatologist 's  Response
Welcome to HCM.
Your itching condition might be "PRURITUS SCROTII".
For control your itching, you can try the following.....
1. Use loose fitting cotton undergarments
2. Avoid to use soap, detergent, deodorant spray..until relieve of your itching condition
3. Avoid scratching on it.
4. Take tablet- ATARAX 25 mg( a Hydroxygine hydrochloride anti histamin) 3 times daily for week (avoid driving and use of fine instrument in this week).
After 1 week you need to visit/ consult a dermatologist online.
With regards,
Answered: Wed, 6 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor